MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN, SIZE 4

ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN, SIZE 4
Model Number 25002114E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed an alleged infection and underwent a revision surgery on (b)(6) 2021.During the revision surgery, all of the eleos implants were explanted and a stryker intercalary system was placed.The following eleos implants were explanted on (b)(6) 2021: proximal tibia, poly spacer, tibial hinge component, canal-filling stem extension, resurfacing femur axial pin, segmental stem, resurfacing femur, and resurfacing patella.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2021-00346, #3013450937-2021-00347, #3013450937-2021-00348, #3013450937-2021-00349, #3013450937-2021-00350, #3013450937-2021-00351 and #3013450937-2021-00353.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.

Brand Name
ELEOS
Common Device Name
RESURFACING FEMUR AXIAL PIN, SIZE 4
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13122122
Report Number3013450937-2021-00352
Device Sequence Number4620833
Product Code KRO
UDI-Device IdentifierB27825002114E0
UDI-PublicB27825002114E0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2025
Device Model Number25002114E
Device Catalogue Number25002114E
Device Lot Number1701674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer02/27/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001220E, ELEOS POLY SPACER; P/N 25001220E, ELEOS TIBIAL POLY SPACER; P/N 25002101E, ELEOS TIBIAL HINGE COMPONENT; P/N 2500R004E, ELEOS RESURFACING FEMUR; P/N 2500R004E, ELEOS RESURFACING FEMUR; P/N FS-15120-03M, ELEOS CANAL-FILLING STEM; P/N FS-15120-03M, ELEOS SEGMENTAL STEM; P/N KPONTP32E, ELEOS RESURFACING PATELLA; P/N KPONTP32E, ELEOS RESURFACING PATELLA; P/N KSP12140E, ELEOS CANAL-FILLING STEM EXTENSION; P/N KSP12140E, ELEOS STEM EXTENSION; P/N PT-20000-02M, ELEOS PROXIMAL TIBIA; P/N PT-20000-02M, ELEOS PROXIMAL TIBIA; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale